User menu

Painleve-type Differential-equations for the Recurrence Coefficients of Semiclassical Orthogonal Polynomials

Bibliographic reference Magnus, AP.. Painleve-type Differential-equations for the Recurrence Coefficients of Semiclassical Orthogonal Polynomials.4th International Symposium on Orthogonal Polynomials and Their Applications (EVIAN-LEE-BAINS(France), Oct 19-23, 1992). In: Journal of Computational and Applied Mathematics, Vol. 57, no. 1-2, p. 215-237 (1995)
Permanent URL http://hdl.handle.net/2078.1/63103